# SDR CALA2023101303044

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 63,503 hours, 20,785 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 71,558 hours, 20,999 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED WEIGHT WAS 245K, SPEED 110KTS AT TIME OF EVENT. BRAKE TEMPS WERE AT 2 AT TIME OF DEBRIEF. THERE WHERE NO ENGINE EXCEEDENCES AND THEY DIDN''T WITNESS ANY ENGINE FLUCUATIONS. REJECTED TAKE OFF NOTED.  REF LOG PAGE 5979268.  #1 ENGINE SURGED. FAILED BOROSCOPE INSPECTION AND ESN 31537 IS BEING REPLACED.  THIS LOG NO LONGER NEEDS TO BE OPEN. CLEARING LOGPAGE.UPON COMPLETING CREW DEBRIEF IT WAS REPORTED THAT THE #1 ENGINE WAS THE CAUSE OF THE SUSPECTED NON TYPICAL NOISE AND SUBSEQUNET RTO. OPENED OUTBOARD FAN COWL TO ACCESS GEARBOX DRIVE PAD TO TURN #1 ENGINE PER MANAGEMENT REQUEST. REF AMM 72-00-00-982-026-R00. ENGINE TURNED WITH RELATIVE EASE. NO DEFECTS NOTED. CLOSED AND LATCHED FAN COWL AFTER COMPLETION. DRIVE PAD SEAL MUST BE REMOVED AND REPLACED. BOROSCOPED #1 ENG FOUND SERVERAL HP STAGE 2 BLADES BENT AND DISTORED, REF AMM 72-00-00/601 ITEM TRANSFERRED OFF WING. REF LOG PAGE 6003991 UNDER A/C 8805 SO LOG CAN TRAVEL TO SHOP. CLEARING ON WING LOG PAGE. ESN: 31537 REF ON WIN LOG PAGE 5979268 ON A/C 0853. ENGINE EXPERIENCE SURGE CAUSING A REJECTED TAKE OFF. BOROSCOPE REVEALED SEVERAL HP STAGE 2 BLADES BENT AND DISTORTED.
